# SDR 06FDEA1114

- Difficulty date: March 12, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 60,510 hours, 27,146 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UNSAFE GEAR IND RT MAIN AFTER T/O PRI AND SEC DISPLAY.  FOLLOWED CHECKLIST TO SAFE GEAR UP CONDITION.  FACT INSP RT GEAR AND DOOR AREA FOR DAMAGE OR DEFECTS WITH NONE FOUND.  CHECKED PSEU NO CURRENT FAULTS OR FAULTS ON THE INBD LEG.  FAULTS ON LEGS 7 AND 8 FOR "R GEAR UP AND LATCHED A/B SENSOR DISAGREE".  JACKED A/C IN HGR AMM 07-11-00-2.  SWUNG LANDING GEAR, REF AMM 32-30-00-5.  UNABLE TO DUPLICATE.  A/C GEAR SWINGS NORMAL.  REMOVED AND REPLACED D1-80 R MAIN GEAR DOOR UPLATCH SENSOR.  INSP RT MLG DOOR AND   FOUND SPRING LOADED ROLLER FOR UP LOCK MECHANISM STIFF.  ADJ BOLT AND LUBED.  ARM OPERATES NORMAL.  CYCLED GEAR AND ROLLER ENGAGES HOOK AS REQ. AMM 32-14-01-2 AND 32-34-03-2.
